| Model Number |
500400002000 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Loose or Intermittent Connection (1371); Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that when using the bd pyxis¿ anesthesia station 4000 the bio id had failed.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported due to this event.
Additional Manufacturer Narrative
Additional information: section h imdrf annex codes.A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaints with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 17-feb-2017 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the biometric identifier device repeatedly failed.The field service engineer (fse) updated serial number in remote support service (rss), bio-id connections were reset, the lens was cleaned, and firmware was updated.The device was tested and confirmed to be operating correctly.The system functioned as intended after the field service engineer repaired the device.
Event or Problem Description